# SDR FDEA202307121202

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,897 hours, 18,045 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 27401561
- Part serial: 19400
- Condition: Unknown
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000 FEET CABIN SEL MAN FOLLOWED  BY CABIN RATE LEVEL 1. CABIN PRESSURE WOULD NOT  STABILIZE INITIALLY IN MANUAL MODE. CABIN WAS  INDICATING -5000 FEET . RETURNED TO INDY AND GOT  THE CABIN TO STABILIZE ON DOWNWIND MANUALLY.  SHGN 12JUL23 04:05   IND U  NRR: NO REFERENCE REQUIRED  REVIEW OF CFDS SHOWS BOTH CPC'S FAULTING MOTOR/OFV.  REMOVED AND REPLACED CABIN OUTFLOW VALVE ACTUATOR IAW AMM 21-31-20-2. OPS CHECK GOOD.
